# SDR AU970607

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Web
- Part number: 20273T001
- Condition: Cracked
- Location: Wing Spar Struct
- Component: Ayres
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING LOWER SPAR WEB ANGLE CRACKED IN THREE PLACES - CRACK LENGTHS 53.34MM (2.1IN), 66.04MM (2.6IN) AND 44.45MM (1.75IN) - FOUND FOLLOWING SPAR CAP REMOVAL FOR INSPECTION IAW SB-AG-39
